# SDR MALA030453

- Difficulty date: October 10, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Engine: Ge CT79B
- System (JASC): 5220 · Emergency Exits
- Part: Wire
- Condition: Broken
- Location: Safety Wire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAFETY WIRE IS BROKEN ON RIGHT FRONT EMERGENCY EXIT.  MSP MAINTENANCE RE-SAFTIED RT FWD EMERGENCY EXIT COVER AS REQUIRED.
